# SDR YENA2025122601262

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,299 hours, 3,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 1312B000001
- Part serial: 131211577
- Condition: Warning Message
- Location: A/C Pack
- Part time: 9,610 hours, 3,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 133 BOS- SFO ( ETOPS). (ECAM INDICATION 3) ON BLEED PAGE B) PACK TURBINE BYPASS VALVE POSITION).; REPLACED ASCS 2 (57HH) PER TECH SUPPORT REQUEST. OPS CHECK GOOD. WORK DONE IAW AMM 21-61-34-400-002-A. MDDR CLOSED, MX-4 UPDATED, PLACARD REMOVED.
